DOI 10.1097/00000421-200212000-00015
Acral erythrodysesthesia syndrome caused by intravenous infusion of docetaxel in breast cancer.
Аннотация
Docetaxel-induced skin reactions include hypersensitivity, edema, skin toxicity with erythrodysesthesia syndrome, infusion site reactions, alopecia, nail onycholysis, nail pigmentation, photosensitivity, scleroderma, and others, for example, stomatitis and paresthesias. However, of all reported effects, the acral erythrodysesthesia syndrome has only rarely been described in the literature. We report on two female patients with breast cancer who on treatment with docetaxel developed acral erythrodysesthesia syndrome. It presented as bizarrely shaped, burning skin reactions at their hands and feet. Histology of skin biopsies revealed microscopic damages to the eccrine sweat glands in both patients. Skin patch testing with docetaxel was negative. None of the reports dealing with side effects of docetaxel chemotherapy has described acral erythrodysesthesia syndrome with the histologic features of syringo-squamous metaplasia and eccrine neutrophilic hidradenitis. We propose here that these characteristic histologic features are essential in the differentiation from fixed drug eruption and localized graft-versus-host disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.